Is Big Pharma to blame for someone who binges on Ativan?

11 days off ativan-valium feeling strange about it
« on: June 13, 2018, 12:01:14 pm »

[Buddie]

Hi, I have stupidly been on a lorazepam binge (4-5 mg, some days even more) for two weeks and something more, then I used small amounts of diazepam (max 6 mg, decreasing, last dose was 2) for some other few days. I totally was on benzos for three weeks + maybe one or two days. I quit and I didn’t feel bad, had some anxiety mostly about getting withdrawal symptoms, no appetite, difficult sleep, but nothing serious. Now I am on day 11 off and I feel some slight muscle pains in my legs.. what do you think about this? I red about people feeling fine for two weeks or more and than getting badly hit by withdrawal.. and I am so damn scared that this will be my case. God I feel so bad about this, I have had troubles with anxiety but I got able to manage it without any drug, and I took this devil’s pills just recreationally without even needing them….. hope I didn’t mess everything up

Leave a Reply

Your email address will not be published. Required fields are marked *